# SDR CALA2013080690188

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 65,072 hours, 22,972 cycles
- Engine: Pwa PW2040
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Part number: 1942704
- Part serial: 127
- Condition: Leaking
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT LEAK LP EICAS MESSAGE DISPLAYED.  REPLACED PRIMARY AND SECONDARY HEAT EXCHANGER.  LEAK AND OPS CHECKED GOOD.
